MathSciNet Relay Station
MathSciNet bibliographic data
MR1971250 11F80 (11G10 11G15)
Banaszak, G.; Gajda, W.; Krasoń, P. On Galois representations for abelian varieties with complex and real multiplications. J. Number Theory 100 (2003), no. 1, 117–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement